| Model Number |
PCB00 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient age, weight and ethnicity: unknown/ information asked, but not provided.If implanted, give date: n/a.There is no indication that the intraocular lens was implanted.If explanted, give date: n/a.There is no indication that the intraocular lens was implanted; therefore, not explanted.Initial reporter email address: unknown/information not provided.Initial reporter telephone number: (b)(6).Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) haptic broke during implantation into the patient's eye.That haptic stucked at injector during implantation intraoperatively and was unable to proceed further.Thus the lens was explanted and standby sensar ar40e lens was implanted instead.The lens was removed and another johnson and johnson lens of a different model (ar40e) was used as the replacement.No further information was provided.
Additional Manufacturer Narrative
Updated information section b3 date of event: (b)(6) 20220.Section h6 health effect - impact code: 2199 - no health consequences or impact health effect - clinical code: 4582 - no clinical signs, symptoms or conditions medical device problem code - 1069 - break, 2983 - mechanical jam all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.